Two month before my cousin passed away ,from that day I can't sleep in night times .what kind of sedative shall I take and if I take sedative pills with alcohol any side effect for me
Like the answers? Chat privately with the doctor of your choice
It is natural to feel low and miss the person you have lost. However if it is interfering with your sleep, studies or general well being, or if you feel suicidal, you need to consult a psychiatrist. It is common to feel low, cry, feel like you are alone, or lose your self confidence. Usually time is the best healer. However if things are too difficult to handle you should talk to a psychiatrist or counselor. Confide in someone close to you, who will support you in this difficult time. Don't cut off from friends or family, even if you feel like you want to be alone.
Do not take any medication on your own without the advice of a doctor. Taking sedatives with alcohol can cause aspiration, disorientation, loss of consciousness, brain damage, etc.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.